# SDR DXTA200702220

- Difficulty date: May 28, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 5,155 hours, 3,208 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 803682
- Part serial: 14081401
- Condition: Inoperative
- Location: Mlg Door
- Part time: 5,155 hours, 3,208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WAS EXTENDED USING ABNORMAL GEAR EXTENSION CHECKLIST BECAUSE, UPON TAKEOFF AT GEAR RETRACTION NEITHER MAIN GEAR CAME UP. REMOVED LT GEAR DOOR PROX SWITCH PN 803682, SN1408  INSTALLED PN 84799031 SN 2047.  REMOVED RT GEAR DOOR PROX SWITCH PN 803682 SN 1401 INSTALLED PN - 803682 SN 1131.  REMOVED PCB (417JE) PN F422 SN 5303   INSTALLED PN 12-337-39  SN 333.  REMOVED RELAY (5OYGM)  PN F302-122 NSN INSTALLED PN F302-122 NSN.  ALL CHECKS PERFORMED IAW THE MM 32-300 AND 32-002  WITH NO DEFECTS NOTED AT THIS TIME.
